# SDR 9715859990

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 5,232 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL280, THE FIRST OFFICER'S WINDSHIELD OUTER PANE CRACKED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE WINDSHIELD AND THE WINDSHIELD TEMPERATURE CONTROLLER (P/N 961-5059-002, S/N 03001).
